# SDR ABXA20120521354

- Difficulty date: May 21, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 51,479 hours, 41,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 182T31111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SL-11L I/B SIDE OF RIB 2L FWD FLANGE UPPER SURFACE.  REMOVED AND REPLACED S-11L ON UPPER SIDE OF RIB 2L IAW B767 SRM 51-40-02.  ACFT WAS GROUNDED.
